| Model Number |
IPN920208 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Picc was tight in the peelaway sheath, clinician had to remove the arrow 4.5fr sheath and replace it with a 5fr peelaway to advance the picc.Clinician indicated that it initially advanced freely and then she encountered a "tight spot" and could not advance any further.After switching out the peelaway the case was completed without incident.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description